MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +0; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1521-90-058
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Ambulation or Postural Difficulties (2544); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on an unknown date at (b)(6) hospital.The 1st revision surgery was performed on (b)(6) at (b)(6) hospital.When the 1st revision surgery, the surgeon performed great trochanter osteotomy and jointed with a great trochanter grip, however, there was a suspicion of joint failure.And, there was also suspicion of loosening of the cup, the patient had been under follow-up by the surgeon.It was reported that the patient had a pain in early (b)(6) 2020, and the surgeon confirmed the dislocation of the head from the stem¿s neck by x-ray.There was no cause of the dislocation like impact shock.The surgeon thought that the corrosion of neck trunnion point caused the dislocation.The patient cannot walk due to the dislocation.The surgeon planned 2nd revision surgery by replacing the head if he can have his desired implant, but if the implant cannot be engaged, he will continue follow-up for the patient because removing the stem causes an extensive invasive surgery for advanced old age patient as (b)(6) years.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Patient codes device revision or replacement and insufficient information are being corrected to no code available ((b)(4)) to capture absence of treatment since they were incorrectly submitted in the initial medwatch.

Brand Name
9/10 COCR HEAD 28MM +0
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10511628
Report Number1818910-2020-19739
Device Sequence Number19601450
Product Code JDI
UDI-Device Identifier10603295276630
UDI-Public10603295276630
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1521-90-058
Device Catalogue Number152190058
Device Lot Number2172574
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CANCELLOUS BONE SCREW 6.5X15MM; CANCELLOUS BONE SCREW 6.5X20MM; CANCELLOUS BONE SCREW 6.5X30MM; CANCELLOUS BONE SCREW 6.5X30MM; DURALOC 1200 SERIES 56MM OD; ENDURON NEUT 56 OR 68ODX28ID; SOLUTION A 8IN BOW 13.5 LT; UNK HIP LOCKING RING
Patient Age83 YR